# SDR UALA2011110906100

- Difficulty date: November 8, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,011 hours, 12,987 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: 23
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURES FROM APU ZERO WITH APU RUNNING, APU BLEED SWITCH ON, ISOLATION VALVES OPEN, AND ENGINE (BLEED) OFF LIGHTS DISPLAYED ON BOTH ENGINES.  VALVE VERIFIED CLOSED. MAY NEED TO REPLACE CLAMP.  IPC REF: 49-27-00A-000B ITEM 40 PCN: 651-1454. -INF- :REF ABOVE UPDATE BY SFOEG IT SHOULD READ WILL NEED TO REPLACE CLAMP.  REPLACED FLOW SENSE MODULE MR49115 PER MM.
